研究领域

微分几何


教育背景

1973-1977              学士             东京大学

1977-1979              硕士             东京大学

1979-1981              博士             东京大学

1987                      博士             东京大学


工作经历

2018.4 至今               教授             清华大学丘成桐数学科学中心

2012.10-2018.4          教授             日本东京大学 

1996.7-2012.9            教授            日本东京工业大学 

1989.6-1996.6            助理教授       日本东京工业大学

1987.4-1989.5            助理教授         日本千叶大学 

1981.4-1987.3            讲师                日本千叶大学

荣誉与奖励

*入选国家第十四批 “千人计划”外专项目

*2001 年 11 月 23 日 长年连续工作表彰

(东京工业大学)


发表论文

·  (with H.Ono) On the existence problem of Einstein-Maxwell Kähler metrics, to appear in Progress in Math., Birkhauser. arXiv:1803.06801

·  (with H.Ono) Cahen-Gutt moment map, closed Fedosov star product and structure of the automorphism group. arXiv:1802.10292.

·  (with H.Ono) Volume minimization and obstructions to solving some problems in Kähler geometry, to appear in ICCM Notices.

·  (with H.Ono)Conformally Einstin-Maxwell Kähler metrics and structure of the automorphism group, to appear in Math. Zeit. arXiv:1708.01958.

·  (with H.Ono) Volume minimization and Conformally Kähler, Einstein-Maxwell geometry. To appear in J. Math. Soc. Japan. Preprint : arXiv:1706.07953.

·  (with S.Honda and S.Saito) Fano-Ricci limit spaces and spectral convergence. Asian J. Math., 21(2017), 1015-1062.

·  Einstein metrics and GIT stability. II. Sugaku Expositions 28 (2015), no. 2, 231–249.

·  The weighted Laplacians on real and complex metric measure spaces, in Geometry and Analysis on Manifolds, In Memory of Professor Shoshichi Kobayashi, (eds. T.Ochiai et al), Progress in Mathematics, vol.308(2015), 343-351, Birkhauser.

·  (with K.Hattori and H.Yamamoto) Self-similar solutions to the mean curvature flows on Riemannian cone manifolds and special Lagrangians on toric Calabi-Yau cones, Osaka J. Math., 51(2014), 1053-1079.

·  (with H.Z.Li and X.D.Li) On the first eigenvalue of the Witten-Laplacian and the diameter of compact shrinking solitons, Ann. Global Anal. Geom. 44 (2013), no. 2, 105--114.

·  (with Y.Sano) Lower diameter bounds for compact shrinking Ricci solitons, Asian J. Math., 17(2013), No.1, 17-31.

·  (with K.Hattori and L.Ornea) An integral invariant from the view point of locally conformally Kähler geometry. Manuscripta Math. 140 (2013), no. 1-2, 1--12.

·  Asymptotic Chow polystability in Kähler geometry, in Fifth International Congress of Chinese Mathematicians Part 1, AMS/IP Studies in Advanced Mathematics, vol. 51, Amer. Math. Soc., Providence, RI, 2012, pp. 139-153.

·  (with Y.Sano) Multiplier ideal sheaves and geometric problems. Variational problems in differential geometry, 68--93, London Math. Soc. Lecture Note Ser., 394, Cambridge Univ. Press, Cambridge, 2012.

·  (with H. Ono) Einstein metrics and GIT stability, Sugaku Expositions, 24(2011), 93-122. Translated from Sugaku, 60(2008), 175--202 in Japanese.

·  (with Y.Sano) Multiplier ideal sheaves and integral invariants on toric Fano manifolds, Mathematische Annalen, 350(2011), 245-267.

·  (with M.T.Wang) Constructing Kähler-Ricci solitons from Sasaki-Einstein manifolds, Asian Journal of Mathematics, 15(2011), 33--52.

·  Momentum construction on Ricci-flat Kähler cones, Tohoku Math. J. 63(2011), pp.21-40.

·  (with H.Ono and Y.Sano) Hilbert series and obstructions to asymptotic semistability, Advances in Math., 226 (2011), 254--284.

·  Toric Sasaki-Einstein Geometry, Fourth International Congress of Chinese Mathematicians (eds. L. Ji et al), AMS/IP Studies in Advanced Mathematics, Vol.48(2010), 107-125.

·  (with H.Ono and G.Wang) : Transverse Kähler geometry of Sasaki manifolds and toric Sasaki-Einstein manifolds, Journal of Differential Geometry, 83(2009), 585-636.

·  Holomorphic vector fields and perturbed extremal Kähler metrics, Journal of Symplectic Geometry, Vol. 6, No. 2 (2008), 127-138.

·  (with K.Cho and H.Ono) : Uniqueness and examples of compact toric Sasaki-Einstein metrics, Comm. Math. Phys., 277 (2008), 439-458.

·  Harmonic total Chern forms and stability, Kodai Math. J. Vol. 29, No. 3 (2006), 346-369.


  • 联系我们
  • 北京市海淀区清华大学静斋
    丘成桐数学科学中心100084
  • +86-10-62773561 
  • +86-10-62789445 
  • ymsc@tsinghua.edu.cn
版权所有© 2018 丘成桐数学科学中心